# SDR U5QA201511160072

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 006
- Aircraft time: 7,201 hours, 5,770 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, DIVERTED DUE TO NOSE GEAR WOULD NOT COME UP ON RETRACT.  CAME BACK DOWN & SHOWED GREEN LIGHT WITH GEAR HANDLE UP.  MAIN GEAR HAD TWO INTERMITTENTLY ONE RED, UNSAFE LIGHTS.  TOWER & CREW DECLARED EMER.  REMOVED NLG RETRACT & GEAR UPLOCK ACTUATORS, RESEALED & REINSTALLED BOTH.  RECURRENCE NEXT FLIGHT, NOSE GEAR UNLOCKED AT 4000' 250 KNOTS AFTER 50 MINS OF FLIGHT TIME.  ACFT IN MX NOW.
